MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age of time of event: 18yrs or older.
 
Event or Problem Description
It was reported that stent migration occurred.The target lesion was located in the renal vein.After crossing a guide wire into the renal vein down to the ovarian vein, a 16x40/9fr wallstent endoprosthesis stent was advanced to treat the lesion.The stent was 4cm long and the distance between the ovarian vein (ov) and the inferior vena cava (ivc) was approximately 4cm.The stent was successfully deployed with one end near the ostium of the ov and the other end just inside the ivc.However, upon removing the delivery system, the stent migrated back into the ivc.It was unclear if the stent caught up with the delivery system during removal resulting in migration or if the stent jumped back during deployment since the stenosis appeared to be right up against the ov which was at the distal part of the stent.The stent was then partially snared and was pulled back into the femoral vein.A small cutdown was performed to remove the stent from the patient's femoral vein.No further patient complications were reported and the patient was stable.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9418290
Report Number2134265-2019-15095
Device Sequence Number1671329
Product Code MAF
UDI-Device Identifier08714729204039
UDI-Public08714729204039
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0021703513
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2019
Initial Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;